# SDR CALA2025082908255

- Difficulty date: July 25, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 51,735 hours, 18,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A511627
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CABIN WET AREA WEB PLATE BETWEEN  STA 1030 TO STA 1040 RIGHT SIDE UPPER FLANGE.  REMOVED AND REPLACED WEB LOCATED FROM STA 1030 TO STA 1042 AND BL 0" TO RBL 27", AFT WET AREA IAW SRM 51-40-02-0G-0 AND DWG 147A5116.
